Forgot your password?
Don't have an account?
Type your tag names separated by a space and hit enter
[Means of increasing the efficacy and safety of sulfanilamide therapy].
:12 1981 pg 79-84
Transient myopia associated with vaginal sulfanilamide suppositories.
Methemoglobinemia induced by topical vaginal sulfanilamide cream in a patient with cervical cancer: a case report.
[Pharmacodynamic and pharmacokinetic aspects of the negative phenomena of sulfanilamide therapy and their prevention].
[Effect on the heart of tetracycline series antibiotics and sulfanilamide preparations in influenza patients according to polycardiographic data].
[Modern sulfanilamide preparations].
Elixir sulfanilamide-Massengill revisited.
[Increased hazard of dinitrophenol pesticide poisoning against a background of sulfanilamide preparation use].
Reducing medication errors and increasing patient safety: case studies in clinical pharmacology.
[Antimicrobial drugs errors: the silent epidemic in patient safety].